# SDR DALA2022020400736

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,126 hours, 22,061 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOWS: HOLE#1 GOUGES ON SKIN (5 EAS) BTW 12 TO 4 CLOCK POS , SCRATCHES ON FITTING UPPER EDGE BTW 3 TO 5 POS ; HOLE #2 CORROSION AT 8 CLOCK POSITION BTW SKIN AND FITTING ; HOLE #4 SCRATCHES ON FITTING AT 6 CLOCK POS ; HOLE #8 CRACK ON SKIN AT 11 CLOCK POS ; HOLE #9 GOUGE ON SKIN AT 7 CLOCK POS ; HOLE #10 SCRATCHES ON SKIN BTW 12 TO 3 CLOCK POS. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00239: OPEN HOLES AT LH ENG DRAG FTG WERE REPAIRED (PERMANENT REPAIR) WITH SFAR 88 CDCCL REQUIREMENTS PER ER/A 583990-14AD REV. C. SECTION VI AND ETI-57-21-567 REV 17. (2106686)
